# SDR SWAA2022011781497

- Difficulty date: April 5, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 521JB AT LT WING / REPAIRED ACCESS PANEL 521JB AT LT WING IAW B737-700 SRM 51-70-04-2R-6
